# SDR REXA201100557

- Difficulty date: September 15, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 24,853 hours, 22,037 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOORBEAM AT LBL 27 CORRODED AROUND FASTENER HOLES FROM FS 559+112 TO FS 621.00.  INSTALLED NEW CARGO BAY FLOORBEAM CAP FROM FS 559.00+112 THRU 621.00 AT LBL 27 IAW BOMBARDIER REO 601-53-61-3778 REV -A.
